Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 174, NWS Wilmington, OH

July 10, 2017Delaware County, Licking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 10, 2017, 2:59 PM EDT for Delaware County, Licking County, Ohio. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2017, 2:59 PM EDT (18:59 UTC)
Expired
Jul 10, 2017, 3:45 PM EDT
In force
46 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Delaware County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 127 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 3:05 PM EDTTSTM WND DMGSunbury, OHA COUPLE OF TREES DOWN IN GENOA AND PORTER TOWNSHIPS. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

252 
WUUS51 KILN 101859
SVRILN
OHC041-089-101945-
/O.NEW.KILN.SV.W.0174.170710T1859Z-170710T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
259 PM EDT MON JUL 10 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Central Delaware County in central Ohio...
  Northwestern Licking County in central Ohio...

* Until 345 PM EDT.

* At 258 PM EDT, a severe thunderstorm was located near Powell,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Law enforcement. 

  IMPACT...Expect damage to trees and power lines. 

* Locations impacted include...
  Delaware, Powell, Johnstown, Sunbury, Galena, Hartford, Interstate
  71 at US Route 36/State Route 37, Alum Creek State Park, Olive
  Green, Stratford, Bellepoint, Warrensburg, Center Village,
  Kilbourne, State Route 257 at US Route 36 and Lewis Center.

This includes I-71 in Ohio between mile markers 124 and 138.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4016 8256 4017 8317 4031 8317 4036 8293
      4036 8292 4035 8275 4028 8275 4027 8256
TIME...MOT...LOC 1858Z 257DEG 23KT 4022 8306 

HAIL...0.75IN
WIND...60MPH
 
$$

Novak
2 follow-up statements
873 
WWUS51 KILN 101924
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
324 PM EDT MON JUL 10 2017

OHC041-089-101945-
/O.CON.KILN.SV.W.0174.000000T0000Z-170710T1945Z/
Delaware OH-Licking OH-
324 PM EDT MON JUL 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN DELAWARE AND NORTHWESTERN LICKING COUNTIES...

At 324 PM EDT, a severe thunderstorm was located over Sunbury, moving
east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Johnstown, Galena and Hartford. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4016 8256 4017 8295 4023 8284 4028 8275
      4027 8256
TIME...MOT...LOC 1924Z 257DEG 23KT 4026 8285 

HAIL...0.75IN
WIND...60MPH
 
$$

Novak
984 
WWUS51 KILN 101935
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
335 PM EDT MON JUL 10 2017

OHC041-089-101945-
/O.CON.KILN.SV.W.0174.000000T0000Z-170710T1945Z/
Delaware OH-Licking OH-
335 PM EDT MON JUL 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN DELAWARE AND NORTHWESTERN LICKING COUNTIES...

At 335 PM EDT, a severe thunderstorm was located near Centerburg,
moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Johnstown and Hartford. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4016 8256 4017 8289 4023 8272 4027 8262
      4027 8256
TIME...MOT...LOC 1935Z 257DEG 23KT 4028 8275 

HAIL...0.75IN
WIND...60MPH
 
$$

Novak

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:09 PM EDT, 50 minutes earlier.

Area forecast discussion, Jul 10, 2:09 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
209 PM EDT Mon Jul 10 2017

.SYNOPSIS...
Disturbances traveling along a slow moving front will provide
the focus for thunderstorms today through Tuesday. Hot
temperatures are expected Wednesday when the front is forecast
to lift north of the area. The likelihood for thunderstorms will
return Thursday as the front sags south toward the Ohio River.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MCV moving into northwest Ohio will continue east. Already
starting to see new convection develop out ahead of this
feature. These storms will push through central Ohio this
afternoon. Additional activity diving southeast across western
Indiana should weaken as it approaches the forecast area. While
there is still potential for strong to severe storms and locally
heavy rain, that threat seems to be lower than earlier
anticipated. Minor adjustment to highs were made based on
trends.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
With the frontal boundary remaining in Ohio, the threat for
thunderstorms will persist tonight through Tuesday. Timing and
location of mesoscale elements is uncertain, but it appears
that a round of thunderstorms triggered by a short wave rippling
along the front will affect mainly northern locations tonight.
Following a diurnal lull Tuesday morning, additional
thunderstorms may develop Tuesday afternoon as the front sags
farther south to Central Ohio.

Expect temperatures to stay near normal, with highs in the mid
and upper 80s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
A surface front is expected to lift north Wednesday with pops
decreasing from south to north. In the warm sector, Wednesday looks
to be the warmest day of the week with highs from the upper 80s
north to the lower 90s south.

Surface wave to track through the Great Lakes with associated cold
front dropping south into the Ohio Valley Thursday night/early
Friday. This front will increase chances for thunderstorms and
therefore have continued high chance pops Thursday. On the warm side
of the system, expect high mainly in the mid and upper 80s Thursday.

In the wake of the front surface high pressure to build southeast
into the region later Friday into Saturday. Expect dry conditions
with cooler temperatures. Highs Friday and Saturday are forecast in
the lower and middle 80s.

In the northwest flow the model solutions are showing a secondary
front which drops southeast through the Ohio Valley. Considerable
timing differences exist regarding this feature. Due to uncertainty
and lack of moisture will limit any mention of precipitation to
slight chance pops Saturday night into early Sunday. Highs on Sunday
look to continue close to normal, ranging from the lower 80s north
and mid 80s south. Surface high pressure to provide dry weather and
cooler temperatures with highs on Monday ranging from near 80 north
to the lower 80s south.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Developing thunderstorms may impact the Columbus TAFs early in
the period. Otherwise, the probability of any terminals being
impacted by showers and thunderstorms through the rest of the
daytime period is low. So VFR will prevail although south
southwest winds will remain gusty until around 00Z.

Appears that additional showers and thunderstorms will form
north of the region and sag south overnight. Due to timing
uncertainties, have used a broad range of VCSH/VCTS to indicate
the period of greatest potential. South winds will be persistent
through the night.

There is some potential for MVFR ceilings to develop and impact
locations from KDAY to KCMH/KLCK late in the TAF period.

OUTLOOK...Thunderstorms possible Tuesday and evening and then
again Thursday and Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Coniglio
NEAR TERM...
SHORT TERM...Coniglio
LONG TERM...AR
AVIATION...
Hazardous weather outlook, Jul 10, 5:28 AM EDT, 9 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
528 AM EDT Mon Jul 10 2017

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-110930-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Ross-Hocking-
528 AM EDT Mon Jul 10 2017

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Several rounds of thunderstorms are expected to move across the
region today. Some of these storms could produce damaging straight
line winds and large hail. Heavy rainfall may also occur which could
lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hot and humid conditions are expected Wednesday and Thursday which
may result in heat indices rising into the mid to upper 90s both
days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ066-073>075-080-KYZ089>100-OHZ070>072-077>082-088-110930-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-Adams-Pike-
Scioto-
528 AM EDT Mon Jul 10 2017

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky and Southwest Ohio.

.DAY ONE...Today and Tonight.

Thunderstorms developing today will result in heavy downpours that
may cause localized flooding. In addition, some thunderstorms may
produce isolated damaging wind gusts and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hot and humid conditions are expected Wednesday and Thursday which
may result in heat indices rising into the mid to upper 90s both
days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 10, 12:28 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1228 PM EDT MON JUL 10 2017

OHZ026-101700-
Hardin OH-
1228 PM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT HARDIN COUNTY UNTIL 100 PM
EDT...

At 1228 PM EDT, radar indicated a strong thunderstorm near Alger,
moving northeast at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Kenton, Ada, Forest, Dunkirk, Alger, Blanchard, Roundhead, Mount
Victory, Mcguffey, Patterson, Dola, Grant, Silver Creek, Jumbo,
Huntersville, Pfeiffer, Walton, Hepburn, Mentzer and State Route 195
at State Route 235.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4082 8350 4070 8350 4070 8344 4069 8344
      4069 8342 4052 8342 4054 8388 4080 8388
      4082 8384
TIME...MOT...LOC 1628Z 240DEG 49KT 4067 8379

Novak
Special weather statement, Jul 10, 12:37 PM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1237 PM EDT MON JUL 10 2017

OHZ043-044-101715-
Logan OH-Shelby OH-
1237 PM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN SHELBY AND LOGAN
COUNTIES UNTIL 115 PM EDT...

At 1237 PM EDT, radar indicated a strong thunderstorm near Jackson
Center, moving northeast at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 30 mph...
Very heavy rain...

Locations impacted include...
Sidney, Bellefontaine, Jackson Center, Russells Point, De Graff,
Lakeview, Belle Center, West Mansfield, Chippewa Park, Northwood,
Quincy, Rushsylvania, Huntsville, Port Jefferson, Ridgeway,
Logansville, New Jerusalem, Plattsville, Mcmorran and Maplewood.

This includes I-75 in Ohio between mile markers 96 and 99.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4051 8353 4041 8353 4027 8396 4027 8401
      4025 8402 4022 8410 4038 8418 4053 8387
TIME...MOT...LOC 1637Z 240DEG 37KT 4035 8403

Novak
Special weather statement, Jul 10, 12:45 PM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1245 PM EDT MON JUL 10 2017

OHZ046-055-056-101730-
Licking OH-Delaware OH-Franklin OH-
1245 PM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...
SOUTHEASTERN DELAWARE AND NORTHWESTERN LICKING COUNTIES UNTIL 130 PM
EDT...

At 1245 PM EDT, radar indicated a strong thunderstorm over
Worthington, moving northeast at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...

Locations impacted include...
Columbus, Dublin, Westerville, Upper Arlington, Gahanna, Worthington,
Johnstown, Sunbury, Minerva Park, Ohio State University, Polaris,
Easton, New Albany, Grandview Heights, Galena, Riverlea, Hartford,
Fredonia, US Route 62 at State Route 661 and Clintonville.

This includes I-71 in Ohio between mile markers 111 and 127.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4015 8245 3998 8303 4010 8313 4032 8275
      4028 8275 4027 8254
TIME...MOT...LOC 1645Z 240DEG 37KT 4007 8303

Novak
Special weather statement, Jul 10, 1:19 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Wilmington OH
119 PM EDT MON JUL 10 2017

OHZ056-101800-
Licking OH-
119 PM EDT MON JUL 10 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LICKING COUNTY UNTIL
200 PM EDT...

At 119 PM EDT, radar indicated strong thunderstorms along a line
extending from near Centerburg to Thornport, moving northeast at 40
mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Newark, Heath, Granville, Buckeye Lake, Hebron, Utica, Hanover,
Harbor Hills, Granville South, Marne, Thornport, Hartford, St.
Louisville, Gratiot, Fredonia, Toboso, US Route 62 at State Route
661, Brownsville, Purity and Interstate 70 at State Route 13.

This includes I-70 in Ohio between mile markers 130 and 142, and near
mile marker 144.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
      4028 8275 4027 8248 4025 8248 4024 8219
TIME...MOT...LOC 1719Z 241DEG 34KT 4028 8272 3992 8242

Novak
Special weather statement, Jul 10, 2:01 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Wilmington OH
201 PM EDT MON JUL 10 2017

OHZ044>046-052-054-101845-
Champaign OH-Delaware OH-Logan OH-Madison OH-Union OH-
201 PM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CHAMPAIGN AND
SOUTHEASTERN LOGAN COUNTIES IN WEST CENTRAL OHIO...NORTHWESTERN
DELAWARE...NORTH CENTRAL MADISON AND UNION COUNTIES IN CENTRAL OHIO
UNTIL 245 PM EDT...

At 200 PM EDT, radar indicated a strong thunderstorm near
Mechanicsburg, moving northeast at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 30 mph...
One half inch diameter hail...

Locations impacted include...
Delaware, Marysville, Urbana, Plain City, Richwood, Mechanicsburg,
North Lewisburg, Ashley, New California, Radnor, Milford Center,
Ostrander, Woodstock, Magnetic Springs, Unionville Center, Mutual,
Cable, Raymond, Delaware State Park and Broadway.

This includes I-71 in Ohio between mile markers 132 and 138.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4044 8325 4043 8302 4042 8301 4041 8293
      4036 8293 4035 8279 4001 8351 4002 8373
      4015 8379 4048 8325
TIME...MOT...LOC 1800Z 241DEG 49KT 4005 8362

Novak
Special weather statement, Jul 10, 2:30 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Wilmington OH
230 PM EDT MON JUL 10 2017

OHZ045-046-054-055-101915-
Delaware OH-Madison OH-Franklin OH-Union OH-
230 PM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FRANKLIN...SOUTH
CENTRAL DELAWARE...NORTHEASTERN MADISON AND SOUTHEASTERN UNION
COUNTIES IN CENTRAL OHIO UNTIL 315 PM EDT...

At 230 PM EDT, radar indicated a strong thunderstorm 7 miles
southwest of Plain City, moving east at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...

Locations impacted include...
Columbus, Dublin, Westerville, Upper Arlington, Hilliard,
Worthington, Powell, Plain City, Minerva Park, New California, Ohio
State University, Polaris, Choctaw Lake, Lake Darby, Grandview
Heights, Shawnee Hills, Marble Cliff, Riverlea, Unionville Center and
Rosedale.

This includes the following Interstates...
 I-70 in Ohio between mile markers 85 and 92.
 I-71 in Ohio between mile markers 110 and 124.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3997 8352 4014 8349 4018 8294 3998 8294
TIME...MOT...LOC 1830Z 269DEG 19KT 4005 8339

Novak

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:15 AM EDTSpecial Weather StatementILNHardin45 min
Jul 10, 7:25 AM EDTAreal Flood AdvisoryILNHardin95 min
Jul 10, 10:38 AM EDTSpecial Weather StatementILNClinton37 min
Jul 10, 11:51 AM EDTSpecial Weather StatementILNHardin24 min
Jul 10, 12:14 PM EDTSpecial Weather StatementILNHardin16 min
Jul 10, 12:28 PM EDTSpecial Weather StatementILNHardin32 min
Jul 10, 12:37 PM EDTSpecial Weather StatementILNLogan38 min
Jul 10, 12:45 PM EDTSpecial Weather StatementILNDelaware45 min
Jul 10, 1:19 PM EDTSpecial Weather StatementILNLicking41 min
Jul 10, 2:01 PM EDTSpecial Weather StatementILNChampaign, Delaware, Union44 min
Jul 10, 2:25 PM EDTSevere Thunderstorm WarningILNDelaware, Union35 min
Jul 10, 2:30 PM EDTSpecial Weather StatementILNFranklin45 min
Jul 10, 2:38 PM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Franklin, Madison, Union52 min
Jul 10, 3:05 PM EDTSpecial Weather StatementILNMadison25 min
Jul 10, 3:12 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking48 min
Jul 10, 3:18 PM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking, Madison, Union3 hr
Jul 10, 3:22 PM EDTSpecial Weather StatementILNUnion38 min
Jul 10, 3:26 PM EDTSpecial Weather StatementILNLicking49 min
Jul 10, 3:28 PM EDTSpecial Weather StatementILNPickaway32 min
Jul 10, 3:47 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking43 min
Jul 10, 3:52 PM EDTSpecial Weather StatementILNMadison38 min
Jul 10, 3:54 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Pickaway36 min
Jul 10, 3:57 PM EDTSpecial Weather StatementILNFranklin33 min
Jul 10, 3:57 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking, Pickaway33 min
Jul 10, 4:00 PM EDTAreal Flood AdvisoryILNFairfield, Licking3 hr
Jul 10, 4:12 PM EDTFlash Flood WarningILNFranklin3 hr
Jul 10, 4:29 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking31 min
Jul 10, 4:29 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking, Pickaway46 min
Jul 10, 4:34 PM EDTFlash Flood WarningILNFairfield, Licking3 hr
Jul 10, 4:39 PM EDTSpecial Weather StatementILNFranklin36 min
Jul 10, 4:58 PM EDTSevere Thunderstorm WarningILNHocking32 min
Jul 10, 5:00 PM EDTSpecial Weather StatementILNFairfield15 min
Jul 10, 5:11 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Hocking, Pickaway3 hr
Jul 10, 5:14 PM EDTSpecial Weather StatementILNFairfield, Hocking, Pickaway46 min
Jul 10, 5:36 PM EDTSpecial Weather StatementILNHocking24 min
Jul 10, 5:41 PM EDTSpecial Weather StatementILNFranklin49 min
Jul 10, 5:45 PM EDTSevere Thunderstorm WarningILNHocking15 min
Jul 10, 5:50 PM EDTFlash Flood WarningILNFairfield, Hocking3 hr
Jul 10, 5:56 PM EDTSpecial Weather StatementILNHocking64 min
Jul 10, 6:09 PM EDTSevere Thunderstorm WarningILNHocking22 min
Jul 10, 6:28 PM EDTSpecial Weather StatementILNFranklin32 min
Jul 10, 7:56 PM EDTSpecial Weather StatementILNMercer49 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.